Title: Preadjusted non-parametric estimation of a conditional distribution function
Authors: Veraverbeke, Noël
Gijbels, Irène ×
Omelka, Marek #
Issue Date: Mar-2014
Publisher: Royal Statistical Society
Series Title: Journal of the Royal Statistical Society B, Statistical Methodology vol:76 issue:2 pages:399-438
ISSN: 1369-7412
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Statistics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science